MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient (b)(6) underwent an initial subchondroplasty procedure on (b)(6) 2019.On (b)(6) 2020, the patient returned to their health care provider with left knee pain and underwent a cortisone injection.Zimmer knee creations was notified on (b)(6) 2020.The health care professional determined that the event was possibly related to the subject¿s study procedure but not related to accufill.The patient had a right tka, has also previously undergone pt, bracing, activity modification, corticosteroid injections and nsaids for left knee pain.The patient has been previously diagnosed with left knee pain and left patellofemoral osteoarthritis with an onset date of (b)(6) 2019.The patient had been previously diagnosed with osteoarthritis of the left knee with an onset date of (b)(6) 2019.Operative notes were provided for aid in the investigation.The device was not returned for the investigation, as it remains implanted in the patient.Once additional information about the event becomes available, a supplemental report will be submitted.
 
Event or Problem Description
Subject (b)(6) experiencing left knee pain after scp surgery.
 
Event or Problem Description
Subject 06-010 experiencing left knee pain after scp surgery.
 
Additional Manufacturer Narrative
Per zimmer knee creations capa ca-05425, this medwatch was identified for remediation, as the products listed in d11 in the initial submission were components of the finished kit for which this medwatch was filed under and should not have been reported.
 
Event or Problem Description
Subject (b)(6) experiencing left knee pain after scp surgery.
 
Additional Manufacturer Narrative
Clinical study (b)(6) underwent an initial subchondroplasty treatment surgery of the left knee (b)(6) 2019.The clinical notes were provided for the investigation.On (b)(6) 2020 the patient returned to the doctor¿s office due to ongoing pain and was treated with a cortisone injection.The treating surgeon, stated the adverse event could possibly be related to the arthroscopic surgery or scp procedure but not related to the accufill implant.The patient had previously undergone a right tka, physical therapy, bracing, activity modification, corticosteroid injections, and nsaids for left knee pain.There is no other information available outside of the clinical ae report which states that the procedure is not directly related to the complaint incident but could possibly be related.There is no further evidence or information to determine cause of the event so the finding for this complaint is indeterminate.The nature of the reporting clinician on the ae report is not to rule out any possibilities but otherwise there is no supporting evidence or information to determine cause.The product was not returned for the investigation, as it remains implanted in the patient.The dhr for the finished goods lots were reviewed, and no anomalies related to the complaint condition were noted.

Brand Name
SUBCHONDROPLASTY
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key9886139
Report Number3008812173-2020-00008
Device Sequence Number2728356
Product Code OJH
UDI-Device Identifier00889024205314
UDI-Public00889024205314
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Model NumberN/A
Device Catalogue Number414.502
Device Lot NumberKC05447
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age14 MO
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer03/11/2020
03/11/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date07/28/2020
10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 308.032.2 LN 39583; PN 314.050.0 LN 102182
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight94